# SDR A6WA202111017947

- Difficulty date: September 27, 2021
- Submitted: November 1, 2021
- Operation: Air carrier
- Aircraft: N439AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7753
- Aircraft time: 39,871 hours, 39,263 cycles
- System (JASC): 5324 · Fuselage Fixed Partitions
- Part: Seat Track
- Part number: 2027614400
- Part serial: NSN
- Condition: Corroded
- Location: Fs364 To Fs409+1
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK P/N: 20276-144-0-0 AT FS 364.00 TO FS 409+18 L/H SIDE HAS NUMEROUS SPOTS OF CORROSION AND WEAR.  ***AIRCRAFT REMOVED FROM SERVICE***  REPLACED WITH A NEW SEAT TRACK P/N 20276-144-0-0 FS 364.00 TO FS 409+18 L/H SIDE. ALL WORK WITHIN LIMITS WAS PERFORMED IAW CRJ200 AMM 53-01-11 REV 38. WORK PERFORMED UNDER AERSALE W/O #003442 CARD #20240. TT:39,871  TC:39,263
